Need help

  • This topic has 1 reply, 1 voice, and was last updated by Avatar.
Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #12148
    AvatarAnonymous

    I started taking bc pills on Aug. 31, 2006 whichwas the first day of my period. I stopped taking them 8 days later because I didn’t like the way I felt. I had unprotected sex on Sept. 23 and my period was due for Sept. 28. I still haven’t seen a period yet. I was wandering could I be pregnant or is that normal because I stopped the bc pills?

    #12163
    Avatarhurtandconfused

    Hi…it’s probably because you stopped taking the pills. It will make you miss a period or come on your period late. How did the pill make you feel anyways? Cause if I recall, I remember they made me feel nauseated. But that all goes away once your body gets used to it. Say in a couple weeks. But I wouldn’t worry about it too much. Just wait a few weeks!!!…Let me know what happens! Good Luck!:)

Viewing 2 posts - 1 through 2 (of 2 total)
  • The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.